Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on the constants of the Littlewood-Paley inequality

Author: S. K. Pichorides
Journal: Proc. Amer. Math. Soc. 114 (1992), 787-789
MSC: Primary 42A50; Secondary 30D55
MathSciNet review: 1088445
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ f \in {H^p},p > 1$, and $ \gamma $ denotes its Littlewood-Paley square function, then $ \vert\vert\gamma \vert{\vert _p} \leq {B_p}\vert\vert f\vert{\vert _p}$ with $ {B_p} = 0({(p - 1)^{ - 1}}),p \to {1^ + }$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A50, 30D55

Retrieve articles in all journals with MSC: 42A50, 30D55

Additional Information

PII: S 0002-9939(1992)1088445-6
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia